# SDR 2002F00373

- Difficulty date: April 9, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 2,125 hours, 903 cycles
- Engine: Rroyce RB211535*
- Engine time: 2,125 hours, 903 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: FFG052AC
- Part serial: 13026756
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 2,129 hours, 906 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 537, DURING CRUISE RIGHT EEC + LIMITER INOP, LIGHT ILLUMINATED.  EICAS MSG ENG EEC AND RT ENG LIMITER DISPLAYED.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE FUEL FLOW GOVERNOR, REFERENCE MM 73-21-01, COMPLIED WITH TEST 1, 2, 9, 10 OF MM 71-00-00.  AIRCRAFT RETURNED TO SERVICE.
